JournalsrlmVol. 22, No. 3pp. 337–346

Stochastic viability for regular closed sets in Hilbert spaces

  • Piermarco Cannarsa

    Università di Roma, Italy
  • Giuseppe Da Prato

    Scuola Normale Superiore, Pisa, Italy
Stochastic viability for regular closed sets in Hilbert spaces cover
Download PDF

Abstract

We present necessary and sufficient conditions to guarantee that at least one solution of an infinite dimensional stochastic differential equation, which starts from a regular closed subset K of an Hilbert space, remains in K for all times.

Cite this article

Piermarco Cannarsa, Giuseppe Da Prato, Stochastic viability for regular closed sets in Hilbert spaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 22 (2011), no. 3, pp. 337–346

DOI 10.4171/RLM/603